# SDR ASAA2021073035596

- Difficulty date: July 30, 2021
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 22,557 hours, 7,230 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 632921461
- Part serial: 1520
- Condition: Failed
- Location: Nr Eng Precooler
- Part time: 14,116 hours, 4,404 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TASK CARD NG-36-WC-00001 FOUND THE #2 ENGINE PCV BAD. GROUNDED - YES. REMOVED AND REPLACED THE #2 ENG PRECOOLER CONTROL VALVE PER B737-900 AMM 36-12-02/401. LK CK GOOD REF AMM 36-12-02-400-801. ETOPS GROUND VERIFICATION SUCCESSFUL.
